Das Apollonische Problem

E. Study

Mathematische Annalen (1897)

  • Volume: 49, page 497-542
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Study, E.. "Das Apollonische Problem." Mathematische Annalen 49 (1897): 497-542. <http://eudml.org/doc/157859>.

author = {Study, E.},
journal = {Mathematische Annalen},
pages = {497-542},
title = {Das Apollonische Problem},
url = {http://eudml.org/doc/157859},
volume = {49},
year = {1897},

AU - Study, E.
TI - Das Apollonische Problem
JO - Mathematische Annalen
PY - 1897
VL - 49
SP - 497
EP - 542
UR - http://eudml.org/doc/157859
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.